Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On a necessary and sufficient condition that an infinitely divisible distribution be absolutely continuous

Author: Howard G. Tucker
Journal: Trans. Amer. Math. Soc. 118 (1965), 316-330
MSC: Primary 60.20
MathSciNet review: 0182061
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Blum and Murray Rosenblatt, On the structure of infinitely divisible distributions, Pacific J. Math. 9 (1959), 1–7. MR 0105729
  • [2] Marek Fisz, Infinitely divisible distributions: recent results and applications, Ann. Math. Statist. 33 (1962), 68–84. MR 0139188
  • [3] M. Fisz and V. S. Varadarajan, A condition for absolute continuity of infinitely divisible distribution functions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 1 (1962/1963), 335–339. MR 0149521
  • [4] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1954. Translated and annotated by K. L. Chung. With an Appendix by J. L. Doob. MR 0062975
  • [5] Philip Hartman and Aurel Wintner, On the infinitesimal generators of integral convolutions, Amer. J. Math. 64 (1942), 273–298. MR 0006635
  • [6] Jean-Pierre Kahane and Raphaël Salem, Ensembles parfaits et séries trigonométriques, Actualités Sci. Indust., No. 1301, Hermann, Paris, 1963 (French). MR 0160065
  • [7] Michel Loève, Probability theory, 2nd ed. The University Series in Higher Mathematics. D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-New York-London, 1960. MR 0123342
  • [8] Eugene Lukacs, Characteristic functions, Griffin’s Statistical Monographs& Courses, No. 5. Hafner Publishing Co., New York, 1960. MR 0124075
  • [9] H. Rubin, Supports of infinitely divisible distributions, Tech. Rep. No. RM-108 HR-10, Michigan State Univ., Department of Statistics, East Lansing, Mich., 1963.
  • [10] Howard G. Tucker, Absolute continuity of infinitely divisible distributions, Pacific J. Math. 12 (1962), 1125–1129. MR 0146868
  • [11] Howard G. Tucker, On continuous singular infinitely divisible distribution functions, Ann. Math. Statist. 35 (1964), 330–335. MR 0161362

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.20

Retrieve articles in all journals with MSC: 60.20

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society